Def. not.. this could be an abnormal side effect.. the doc can correct this w/a hormone pill.. or they may choose for you not to stay on it.. Def.. contact the doc. i was on the depo shot for 9 months and bleed the whole time some heavy and some light but always bleed
Bleeding is a normal side effect of Depo Provera
On the second dose of depo, you tend to bleed the entire 2 months. It sucks, but its normal on depo. I had it on and off for 3 years and the second dose is always like that.
No. Call your doctor.
Yes. The depo shot is supposed to stop your period all together, making it less possible to become pregnant. I got my shot done in mid November of 2010, and for the first two months I did bleed lightly which is also normal. Now I've been on it for almost 9 months and don't bleed at all so it's a good sign that you don't bleed.
my first 2 months i did not bleed at all but my third month i bleed enough to make up for my missed months.
You may bleed for days, weeks, or months after stopping Depo-Provera. Your period is likely to become regular again anywhere from one to eighteen months after the last injection. The average time to the first normal period is 11 months.
That might be your period.
All women on depo provera have changes in their bleeding. Some bleed more, and others bleed less. In the early months of use, you may have breakthrough bleeding that goes on for days, weeks, or months. This bleeding decreases over time.
I would call or go back to my doctor to make sure that it is normal not to have a period for 14 months after being off depo.
Jus depends on your body. If ur loosing a lot of blood consult a doctor or obgyn
i was on depo for 6 months and bled the entire time. i have been off it for a few months now and it just finally stopped. Idk what to tell you i would just go to your doctor and see if that's right. I didnt but i don't like doctors.
If you've been off Depo Provera for 11 months and your ovaries hurt, you are probably about to ovulate.
Possibly, although it depends on how much bleeding and what your iron stores were prior to starting this and how much iron is in your diet. It is not uncommon to se this with starting Depo Provera, it usually goes away with time and then most women who stay on Depo will sto having periods. It is not normal to bleed for this long, if it is not from something like Depo Provera, see your doctor.
Yes, this happened to me. It's normal.
Yes. Some women stop menstruating immediately, while others bleed or spot until the second shot is taken.
If you induce vaginal bleeding after having Depo-related amenorrhea, you bleed from your vagina. It does not "jump start" your normal period, it doesn't mean you ovulated, and it doesn't get Depo out of your system faster.
It may be inconvenient, but it's very typical on depo provera
I've been on depo for a year 1/2..yes it is okay for you to stop having normal periods after starting the depo shot. although you might have cramping and spotting after three months when its time for your next shot.
Everyone who goes on Depo Provera has changes in her bleeding. Some women bleed more, others bleed less. In the first months of use, you may have bleeding or spotting that continues for days, weeks, or months. After the first year of use, some women don't bleed at all. For some women, periods stop much earlier. Because Depo Provera decreases the amount of lining that builds up in the uterus, there's no shedding of that lining (menstruation). After stopping Depo Provera, your period may return right away, or it may take up to 18 months for it to return. The average is 11 months.
Depo Provera hormones will leave your body within weeks of stopping Depo Provera. Your regular period may return immediately or up to 18 months later; the average is 11 months.
I also have been on the depo injection and was due to have another in November but chose not to. I have had irregular bleeding since coming off it and have also read that this is normal as its your body trying to get back into your regular menstrual cycle. If your worried I'd go and see your doctor.
It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period
One of the not-so-great side effects of Depo is an increase in vaginal dryness and decrease in elasticity, which can cause bleeding and irritation after sex. Some lubricant and/or a vibrator should ease that problem. Also, since it can take up to nine months or even a year for the body to adjust to Depo, some spotting in that time is normal, even at odd intervals. But if you experience heavy bleeding, contact your gyno ASAP.
i blead for 3 months str8 after i got off depo if ur still on it i'd check with ur doctor about that
yes it is. I've been on it for 2 months now and my period is basically like 3 days